A remark on Fox's paper on shape

D. Hyman

Fundamenta Mathematicae (1972)

  • Volume: 75, Issue: 3, page 205-208
  • ISSN: 0016-2736

How to cite


Hyman, D.. "A remark on Fox's paper on shape." Fundamenta Mathematicae 75.3 (1972): 205-208. <http://eudml.org/doc/214434>.

author = {Hyman, D.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {205-208},
title = {A remark on Fox's paper on shape},
url = {http://eudml.org/doc/214434},
volume = {75},
year = {1972},

AU - Hyman, D.
TI - A remark on Fox's paper on shape
JO - Fundamenta Mathematicae
PY - 1972
VL - 75
IS - 3
SP - 205
EP - 208
LA - eng
UR - http://eudml.org/doc/214434
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.